# SDR DALA1105349864

- Difficulty date: January 21, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Sta 1151-1167
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN BETWEEN STA 1151-1167, RBL 18 FLOOR SUPPORT CORRODED. REMOVED CORROSION AND FABRICATED NEW SUPPORT. HEAT TREATED ON TRAVELER 2311NO2233.  INSTALLED SUPPORT IAW SRM 51-30-1 AND 51-01,P-226, REQUIRED  INSPECTION COMPLETED.
